Show simple item record

dc.contributor.authorWright, John David Maitland
dc.contributor.authorSaito, K.
dc.date.accessioned2010-10-19T11:12:40Z
dc.date.available2010-10-19T11:12:40Z
dc.date.issued2006
dc.identifier.citationWright , J D M & Saito , K 2006 , ' Extending a result of Ryan on weakly compact operators ' , Proceedings of the Edinburgh Mathematical Society , vol. 49 , pp. 427-433 . https://doi.org/10.1017/S0013091504001403en
dc.identifier.issn0013-0915
dc.identifier.otherPURE: 344532
dc.identifier.otherPURE UUID: 91ac254e-2763-4d33-9b3d-cc8b6345afdc
dc.identifier.otheraberdeen_publication: 11914
dc.identifier.otherScopus: 33744787055
dc.identifier.urihttp://hdl.handle.net/2164/771
dc.format.extent7
dc.language.isoeng
dc.relation.ispartofProceedings of the Edinburgh Mathematical Societyen
dc.subjectweakly compacten
dc.subjectweakly sequentially completeen
dc.subjectC*-algebrasen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleExtending a result of Ryan on weakly compact operatorsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPublisher PDFen
dc.identifier.doihttps://doi.org/10.1017/S0013091504001403


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record